Texas, 2011Drought in Texas, November 1 to 30, 2011
November 1 to 30, 2011 · NWS FWD · 40 events in 40 counties and zones
Drought conditions across portions of north Texas continued to improve during the month. Several counties in the northwestern portion of the County Warning Area (CWA) improved below severe drought status after 2 inches of rain fell during the month.
Every event with a place to put it; 40 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- $321,000
- Events
- 40
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Drought conditions across portions of north Texas continued to improve during the month. Several counties in the northwestern portion of the County Warning Area (CWA) improved below severe drought status after 2 inches of rain fell during the month. Other areas, primarily north of Interstate 20, also improved. Counties in the southern portions of the CWA saw little rainfall and remained in exceptional drought. By the end of the month, only 12 out of 46 counties had burn bans in place. Although recent rainfall improved some of the overall drought conditions, the rain was easily absorbed into the ground and did not runoff into local lakes. Many lakes and reservoirs remained well below normal and water restrictions remained in place for many municipalities. In Limestone County, the drought impacts became so severe that the town of Groesbeck nearly ran dry of water near the end of the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Oct 31, 10:28 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Oct 31, 10:28 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT MON OCT 31 2011
.AVIATION...
SOUTH WINDS WILL INCREASE LATE MORNING AS SURFACE LOW FORMS NEAR
NORTHWESTERN PANHANDLE. HAVE ADDED MVFR STRATUS TO KDFW FOR
WEDNESDAY MORNING BEFORE SUNRISE. WILL LIKELY BE ADDED TO REST OF
TAFS BY 12Z FORECAST. 84
&&
.UPDATE...
IT IS A QUIET NIGHT WEATHERWISE. AS A SHORTWAVE SLIDES ACROSS
TO OUR NORTH....A FEW HIGH CLOUDS WILL SPREAD ACROSS THE NORTHERN
1/3 OF NORTH TEXAS...OTHERWISE SKIES WILL BE CLEAR. THE PREVIOUS
FORECAST IS IN GOOD SHAPE AND NO CHANGES ARE PLANNED. 58
&&
.PREV DISCUSSION... /ISSUED 256 PM CDT MON OCT 31 2011/
TODAY HAS BEEN ANOTHER PERFECT DAY WITH TEMPERATURES IN THE 70S
WITH CLEAR SKIES AND LIGHT SOUTHERLY WINDS. THE WEATHER THIS
EVENING FOR THE TRICK-OR-TREATERS SHOULD CONTINUE TO BE PLEASANT.
TEMPERATURES AT 6 PM SHOULD BE BETWEEN 69 AND 75 DEGREES ACROSS
THE CWA AND BY 9 PM...BETWEEN 59 AND 65 DEGREES.
WINDS TOMORROW WILL BE STRONGER AS A SURFACE LOW DEVELOPS NEAR THE
TEXAS PANHANDLE IN RESPONSE TO THE NEXT APPROACHING SHORTWAVE.
THIS SYSTEM IS EXPECTED TO PUSH NEAR THE REGION WEDNESDAY EVENING
AND WILL BRING WITH IT ANOTHER COLD FRONT AND A SMALL CHANCE OF
RAIN. THE GFS CONTINUES TO BE A BIT SLOWER WITH THE TIMING OF THE
FRONT AND WARMER POST-FRONTAL THAN NAM/CANADIAN/ECMWF WHO ALL
BRING SUB-FREEZING 850 TEMPS INTO THE NORTHERN PORTIONS OF THE
CWA THURSDAY. EVEN THE GFS ENSEMBLE MEMBERS SUPPORT THE FASTER/COLDER
SOLUTION OF THE MODEL CONSENSUS. WILL STICK CLOSER TO A NAM/ECMWF
BLEND FOR TEMPERATURES IN THE MID-WEEK TIME FRAME WITH HIGHS
THURSDAY IN THE MID 50S TO MID 60S. SOME OUTLYING AREAS FRIDAY
MORNING COULD BE CLOSE TO FREEZING AS IDEAL RADIATIONAL COOLING
CONDITIONS WILL BE IN PLACE. THE BEST DYNAMICS AND MOISTURE
ASSOCIATED WITH THIS UPPER SYSTEM WILL BE NORTH AND EAST OF THE
CWA...BUT WILL CONTINUE WITH LOW CHANCE POPS...MAINLY IN THE
NORTHEASTERN ZONES WEDNESDAY NIGHT.
SOUTH WINDS RETURN FRIDAY AFTERNOON AHEAD OF THE NEXT SYSTEM WHICH
WILL MOVE THROUGH THE NORTHERN PLAINS SATURDAY. GUIDANCE CONTINUES
TO SHIFT A BIT FURTHER NORTH WITH THIS SHORTWAVE AND ONLY BRINGS
THE ASSOCIATED COLD FRONT TO THE CENTRAL PORTIONS OF THE CWA
BEFORE STALLING IT SUNDAY MORNING. THE GFS AND ECMWF ARE IN GOOD
AGREEMENT OF SLOWLY RETREATING THIS BOUNDARY NORTHWARD SUNDAY AND
MONDAY WITH RAINFALL CHANCES ACROSS THE CWA BOTH DAYS. WILL
FORECAST 20 POPS SUNDAY AND MONDAY FOR NOW...BUT THESE MAY NEED TO
BE BUMPED UP AS CONFIDENCE INCREASES. 85/NH
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 54 77 59 72 44 / 0 0 0 5 20
WACO, TX 50 79 59 79 42 / 0 0 0 5 20
PARIS, TX 49 76 52 74 43 / 0 0 0 10 40
DENTON, TX 51 76 57 71 41 / 0 0 0 10 20
MCKINNEY, TX 49 77 57 73 42 / 0 0 0 10 30
DALLAS, TX 55 77 59 72 43 / 0 0 0 5 30
TERRELL, TX 51 78 58 75 45 / 0 0 0 5 30
CORSICANA, TX 51 78 60 79 43 / 0 0 0 5 30
TEMPLE, TX 50 79 58 80 41 / 0 0 0 5 20
MINERAL WELLS, TX 51 78 55 69 39 / 0 0 0 5 10
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 31, 1:37 PM CST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT MON OCT 31 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
237 PM CDT MON OCT 31 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE BOTH TUESDAY AND
WEDNESDAY AFTERNOONS.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEDNESDAY NIGHT EAST OF A
JACKSBORO...TO MINERAL WELLS...TO GATESVILLE LINE. SEVERE WEATHER
IS NOT EXPECTED.
A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN BY SATURDAY AFTERNOON
AND CONTINUE THROUGH MONDAY. SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
05/
Drought, Eastland
- When
- November 1, 12:00 AM CST to November 28, 11:59 PM CST
- Where
- Eastland forecast zone
- Property damage
- $2,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.
Drought, Montague
- When
- November 1, 12:00 AM CST to November 28, 11:59 PM CST
- Where
- Montague forecast zone
- Crop damage
- $2,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.
Drought, Palo Pinto
- When
- November 1, 12:00 AM CST to November 28, 11:59 PM CST
- Where
- Palo Pinto forecast zone
- Crop damage
- $2,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.
Drought, Parker
- When
- November 1, 12:00 AM CST to November 28, 11:59 PM CST
- Where
- Parker forecast zone
- Crop damage
- $2,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.
Drought, Young
- When
- November 1, 12:00 AM CST to November 28, 11:59 PM CST
- Where
- Young forecast zone
- Crop damage
- $2,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.
Drought, Rockwall
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Rockwall forecast zone
- Crop damage
- $3,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Cooke
- When
- November 1, 12:00 AM CST to November 28, 11:59 PM CST
- Where
- Cooke forecast zone
- Crop damage
- $3,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.
Drought, Grayson
- When
- November 1, 12:00 AM CST to November 28, 11:59 PM CST
- Where
- Grayson forecast zone
- Crop damage
- $3,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to five inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.
Drought, Comanche
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Comanche forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Erath
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Erath forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Fannin
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Fannin forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to four inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Hamilton
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hamilton forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Hood
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hood forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Hunt
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hunt forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Johnson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Johnson forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Lamar
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Lamar forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Mills
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Mills forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Stephens
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Stephens forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Delta
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Delta forecast zone
- Crop damage
- $7,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Ellis
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Ellis forecast zone
- Crop damage
- $7,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Hopkins
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hopkins forecast zone
- Crop damage
- $7,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Kaufman
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kaufman forecast zone
- Crop damage
- $7,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Rains
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Rains forecast zone
- Crop damage
- $7,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Van Zandt
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Van Zandt forecast zone
- Crop damage
- $7,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Navarro
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Navarro forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Somervell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Somervell forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Bosque
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Bosque forecast zone
- Crop damage
- $12,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Coryell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Coryell forecast zone
- Crop damage
- $12,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Henderson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Henderson forecast zone
- Crop damage
- $12,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Hill
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hill forecast zone
- Crop damage
- $12,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Lampasas
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Lampasas forecast zone
- Crop damage
- $12,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, McLennan
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- McLennan forecast zone
- Crop damage
- $12,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Anderson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Anderson forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Bell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Bell forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Falls
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Falls forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Freestone
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Freestone forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Leon
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Leon forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Limestone
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Limestone forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve. The overall drought impacts in the county reached such severe limits by this month that the town of Groesbeck was in danger of running dry. Near the middle of the month, the city mayor pronounced that the city only had about a two week supply of water left.
Drought, Milam
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Milam forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.
Drought, Robertson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Robertson forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2011$25 million · 24 events
- Drought in Oklahoma, November 1 to 30, 201148 events
- Drought in New Mexico, November 1 to 30, 201136 events
- Drought in Texas, November 1 to 30, 201133 events
- Drought in Georgia, November 1 to 30, 201126 events
- Drought in Oklahoma, November 1 to 30, 201125 events
- Winter Storm and Heavy Snow in Wyoming, November 1 to 2, 201125 events
- Drought in Kansas, November 1 to 30, 201124 events
- Drought in Texas, November 1 to 30, 201124 events
- Drought in Alabama, November 1 to 30, 201123 events
- Drought in Texas, November 1 to 30, 201121 events
- Strong Wind in Arizona, November 1 to 2, 2011$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 353490, 353491, 353492, 353493, 353494, 353495, 353496, 353497, 353502, 353506, 353509, 353510, 353511, 353512, 353513, 353514, 353515, 353516, 353517, 353518, 353519, 353520, 353521, 353522, 353523, 353524, 353525, 353526, 353527, 353528, 353529, 353530, 353531, 353532, 353533, 353534, 353535, 353536, 353537, 353538.